# SDR AALA2009050800898

- Difficulty date: May 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT AFT OVERWING EXIT MARKER HAS WRONG LENS.  REPLACED LENS FOR RIGHT AFT OVERWING EXIT MARKER.
